Harmonic Bergman functions as radial derivatives of Bergman functions

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In the setting of the half-space of the euclidean n-space, we show that every harmonic Bergman function is the radial derivative of a Bergman function with an appropriate norm bound.

Original languageEnglish
Pages (from-to)401-408
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number2
Publication statusPublished - 2003 Feb


  • Bergman functions
  • Radial derivative
  • Upper half-space

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Harmonic Bergman functions as radial derivatives of Bergman functions'. Together they form a unique fingerprint.

Cite this